MathSciNet Relay Station
MathSciNet bibliographic data
MR2276778 11B25 (11A07 11B05 11N36)
Filaseta, Michael; Ford, Kevin; Konyagin, Sergei; Pomerance, Carl; Yu, Gang Sieving by large integers and covering systems of congruences. J. Amer. Math. Soc. 20 (2007), no. 2, 495–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement